Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Infinite systems of ordinary differential equations with applications to certain second-order partial differential equations


Author: Daniel C. Lewis
Journal: Trans. Amer. Math. Soc. 35 (1933), 792-823
MSC: Primary 34G20; Secondary 35A25
MathSciNet review: 1501717
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G20, 35A25

Retrieve articles in all journals with MSC: 34G20, 35A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501717-0
PII: S 0002-9947(1933)1501717-0
Article copyright: © Copyright 1933 American Mathematical Society